# SDR SIMA201804160001

- Difficulty date: April 16, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 33,761 hours, 29,779 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 217072
- Part serial: 3714
- Condition: Leaking
- Location: Nr 4
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING LANDING, SMOKE REPORTED COMING FROM LEFT LANDING GEAR.  FOUND THE NR 4 BRAKE ASSEMBLY LEAKING.  REPLACED IAW 32-600-14. FOUND THE NR 4 TIRE WORN TO LIMITS. REPLACED THE 4 TIRE IAW 32-700-11.
